# SDR R61A201511170835

- Difficulty date: October 2, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85337132
- Condition: Chafed
- Location: Fuselage
- Part time: 13,580 hours, 13,348 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RUBBING/CHAFE DAMAGE TO ACFT SKIN UNDER AFT CORNER OF AFT BAGGAGE DOOR CUTOUT.  MAINTENANCE BLENDED IAW RD 8/4-53-7121.
